# SDR R61A2022021600154

- Difficulty date: January 25, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,948 hours, 26,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 WASTE ACCESS DOOR HAS CORROSION. MX REPLACED ACCESS DOOR PN 170-86668-403 IAW AMM 53-03-60-040-801-A. 53-03-60-440-801AAC REMAINS IN YQG FOR COMPLETION**********MAJOR********
